Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is it safe to use allergy drops for constant ringing and fluid behind ears?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9387 Questions
Question
fluid behind ears 10 years or more no infection constant sinus problems, sore thorat , ears do not hurt but feel presure and constant ringing Do the allery drops work
Posted Sat, 8 Feb 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer: Yes ma'am, if you have an allergy it will help Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. Yes, the allergy drops certainly do work, but as long as your condition is caused due to an allergen, and not an infection. i.e. if your condition is an allergy, then the allergy drops will certainly help. Please do let me know which drops you intend on using, and do also confirm if this is for the ears? I would also like to recommend drops which can be used for excess wax or fluid accumulation in the ears. They contain the active ingredient carbamide peroxide. Please feel free to write back to me for any further clarifications ma'am, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Is it safe to use allergy drops for constant ringing and fluid behind ears? 23 hours later
Thank you for your response. I am told that I have allergies. I have an app. with a doctor that treats allergies and uses the drops. The thing I am not sure of is the assocation of allergies and fungus. I am now being treated for a fungus on my neck however I itch all over with redness that comes and go. I think my real problem is an all over body fungus. The reason is when I get hot I have an unusal rash that looks like a raised sunburn that itches and last for a few days and then goes away. I really do not feel that it is an infection but fungus. I guess it sounds a little crazy.
 
 
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer: A physical examination will help ma'am Detailed Answer: Hello once again ma'am. Please do not feel uncomfortable to explain how you feel to me, there is not one doctor on this forum who will judge you. We are all here only to help. I can understand how a fungus infection could cause such discomfort, but what I don't understand is how a general body fungal infection can go undiagnosed an left untreated. If your doctor physically examines you, I am sure he/she will be able to diagnose the infection. Now let me explain why anti-histamines are used when fungal infections are diagnosed. This is because the fungus is recognized by the body as a foreign substance and thus the body react to it resulting in an allergic reaction. For this reason, along with anti-fungal medication even anti-histamines are required. If indeed there is a fungus all over your body, systemic anti-fungal medication along with topical application will surely help. You can discuss the same with your doctor ma'am. I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor